# SDR SWAA980792

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO STL, FOUND NR 2 OIL FILTER BYPASS LT ILLUMINATED, NR 2 ENG SHUTDOWN IN ACCORDANCE WITH QRH, ALL OTHER ENGINE INDICATIONS HAD BEEN NORMAL.  MADE AN UNEVENTFUL LANDING.  PULLED AND CHECKED MAIN OIL SCREEN, FOUND CLEAN.  RESEATED BYPASS SWITCH, RELAMPED INDICATOR.  RAN ENGINE, NO LEAKS NOTED.  ALL INDICATIONS NORMAL PER BOEING MM.  BYPASS LIGHT NORMAL.
